# SDR COM11844

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing Tip
- Part time: 14,028 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAVIGATION LIGHTS CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  REPAIRED CHAFED WIRE IN LT WING TIP.  AIRCRAFT RETURNED TO SERVICE.
